| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported following an implantable collamer lens (icl) implantation procedure, the patient experienced shallow vault, refractive surprise.The lens was replaced with a same length different diopter lens (sphere/cylinder/axis), and this resolved the problem.There are multiple medical device reports associated with this patient.This report is 2 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
A2 - unk, a3 - unk, a4 - unk, a5 - unk, a6 - unk, b3 - unk.H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).Manufacturer narrative comment; manufacturer narrative comment; each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Device revision or replacement (lens replaced or exchanged) is identified in the labeling as a known potential adverse event following icl implantation.
Additional Manufacturer Narrative
H3 - device evaluation: lens was returned in vial, in liquid.Visual inspection found haptic torn.D4 - primary unique device indentifier (udi (b)(4)."udi related data quality updates only" claim# (b)(4).